Sustaining Family Wealth & Unity Across Generations-Workshop for advisors

May 1st

3-Hour Workshop


Host: THE NORTH COUNTY ESTATE PLANNING COUNCIL- SAN DIEGO

Facilitator: Marty Dutch

Guest Speaker; Rod Zeeb, CEO, The Heritage Institute

Location: Carmel Valley/Del Mar, CA

Time: TBA



What Matters-Workshop for advisors

May 3 (date subject to change to May 4)

3-Hour CE Workshop


Kiawah, SC

Facilitated by Todd Rhine, CWC

Time & Location TBA



Transformational Philanthropy–Workshop for advisors–(Private)

May 8

3-Hour


Altamed

Los Angeles, CA

Facilitated by Navigator Legacy Partners

9:00 AM-Noon


Elements of Heritage Planning Workshop for advisors

May 10th

2 Hour PRIVATE Workshop

Cleveland, OH

Facilitated by Richard Tanner, Ownership Advisors

Guest Speaker:  Lori Coonen, Regional Director, The Heritage Institute 

3:00 PM-5:00 PM

 


Live National Webinars

From the campus of Abilene Christian University


Transformational Philanthropy (for advisors)

Access the webinar live: acu.edu/heritageinstitute

May 16

10:30 AM-12:00 Noon Central time


What Matters (for all audiences)

Access the webinar live: acu.edu/heritageinstitute

May 16

3:30 PM-5:00 PM Central time

What Matters-Workshop for the general public

May 20 (Private)

3-Hour Workshop

Sierra Madre, CA

Facilitated by Navigator Legacy Partners

Mater Dolorsa Passionist Retreat Center


What Matters-Workshop for advisors

May 22

1.5 Hour Workshop


Seal Beach, CA

Facilitated by Navigator Legacy Partners

10:00 AM-11:30 AM


What Matters-Workshop for the general public

May22- presented twice

2-Hour Workshop


Seal Beach, CA

Facilitated by VantaQuest

1:30 PM-3:30 PM and second event 6:30 PM-8:30 PM


Clients Forever: Developing a Multi-generational Client

May 23

1-Hour Workshop


Utah Valley University, Sorensen Student Center

2:30pm to 3:30pm

Presenter: John Unice, CFP, CWC



Transformational Philanthropy

May 25

1-hour workshop


11:00 AM-Noon

Facilitated by Devon Dougherty

Location: Long Beach Memorial Hospital, Long Beach, CA

Cost: complimentary, reservations required

Reservations and additional information, contact:  562-933-1673.  RSVP by  May 18


Transformational Philanthropy

May 29th

90 Minute Workshop


Facilitator:  Todd Rhine, Regional Director, The Heritage Institute

Location:  The Golf Club at Indigo Run, Hilton Head Island, SC

Sponsor:  Bob Gardner, President WSG Advisors

Information Request:  (843) 682-4041

Events

To learn about having a Heritage Professional facilitate a workshop for your business or non-profit organization, please email us here.

Download Heritage Planning Month Fact Sheet